Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 38, Number 2

All articles in this issue are freely accessible.

Cyclotomy when $e$ is composite
L. E. Dickson.
Trans. Amer. Math. Soc. 38 (1935), 187-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501808
Potentials of positive mass. II
Griffith C. Evans.
Trans. Amer. Math. Soc. 38 (1935), 201-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501809
Some generalizations of Paley’s theorems on Fourier series with positive coefficients
Michael Fekete.
Trans. Amer. Math. Soc. 38 (1935), 237-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501810
On Fourier transforms. III
A. C. Offord.
Trans. Amer. Math. Soc. 38 (1935), 250-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501811
Die Differentialgeometrie der Untermannigfaltigkeiten des $R_{n}$ konstanter Krümmung
Walther Mayer.
Trans. Amer. Math. Soc. 38 (1935), 267-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501812
On the higher derivatives at the boundary in conformal mapping
Stefan E. Warschawski.
Trans. Amer. Math. Soc. 38 (1935), 310-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501813
Simply connected sets
R. E. Basye.
Trans. Amer. Math. Soc. 38 (1935), 341-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501814
Integration of functions with values in a Banach space
Garrett Birkhoff.
Trans. Amer. Math. Soc. 38 (1935), 357-378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501815
Functional dependence
Arthur B. Brown.
Trans. Amer. Math. Soc. 38 (1935), 379-394
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501816
Note on irreducible quartic congruences
H. R. Brahana.
Trans. Amer. Math. Soc. 38 (1935), 395-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501817